# SDR AWXA200300166

- Difficulty date: February 1, 2003
- Submitted: February 20, 2003
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 55,849 hours, 34,366 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651630087
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-18 CHECK A 7/8 INCH CRACK WAS FOUND ON BS 178 RT SIDE FRAME, PASSING THROUGH WL 207 COCKPIT FLOOR AREA.. MAINTENANCE REMOVED DAMAGED RT SIDE FRAME BS 178; FABRICATED A NEW REPLACEMENT FRAME; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, PG. 1-3.
